A Vanishing Theorem in Homological Algebra

Donald W. Anderson; Donald W. Davis

Commentarii mathematici Helvetici (1973)

  • Volume: 48, page 318-327
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Anderson, Donald W., and Davis, Donald W.. "A Vanishing Theorem in Homological Algebra." Commentarii mathematici Helvetici 48 (1973): 318-327. <http://eudml.org/doc/139550>.

author = {Anderson, Donald W., Davis, Donald W.},
journal = {Commentarii mathematici Helvetici},
pages = {318-327},
title = {A Vanishing Theorem in Homological Algebra},
url = {http://eudml.org/doc/139550},
volume = {48},
year = {1973},

AU - Anderson, Donald W.
AU - Davis, Donald W.
TI - A Vanishing Theorem in Homological Algebra
JO - Commentarii mathematici Helvetici
PY - 1973
VL - 48
SP - 318
EP - 327
UR - http://eudml.org/doc/139550
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.